If it’s any constellation (ba dum bum)

by statia on November 26, 2005

dipper_thumb.jpg My legs look like one giant black and blue mark. I totally bruise easily to begin with, but the meds are making it that I can sneeze in the general direction of my skin and I will most certainly end up with a black and blue mark. I scratched an itch yesterday and my leg is a complete black and blue mess. I’m not even kidding. It goes awesome with my pasty white skin doesn’t it? It gives it some color and contrast.

Yesterday while in the shower, the meester noticed that the hideous bruising on my inner thigh looks like the big dipper. (click the picture for the gobbeldy written on version and then compare). I have no idea how any of these bruises got there, most likely from putting on my pants or applying daily moisturizer.

Cause you know how hard on your skin that Eucerin is.

P.S. That new Eucerin calming cream totally smells like dirty stale frat house floor. It’s sexy!!

{ 5 comments }

Merrin November 26, 2005 at 5:36 pm

These bruises are commonly referred to as “Wish I Knew” bruises. As in, “Gee, I sure wish I knew how I got these bruises. It was probably a result of scrumping on the dirty stale frat house floor”.

Lisa November 26, 2005 at 7:28 pm

Owie.

thalia November 27, 2005 at 8:07 am

I am cursed with easily bruisable skin. Not sure where I got it from but my legs always look like shit. Hoping yours perk up a bit.

Kathy November 27, 2005 at 9:16 am

You’re totally sitting on the can when you took that picture, aren’t you.

Manuela November 27, 2005 at 5:00 pm

Yep… I can relate. To the stretch marks and the bruising. I’m the same way… without the Eucerin…

Comments on this entry are closed.

Previous post:

Next post: